Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2018 | Journal Article | IST-REx-ID: 6355   OA
A. Akopyan and S. Avvakumov, “Any cyclic quadrilateral can be inscribed in any closed convex smooth curve,” Forum of Mathematics, Sigma, vol. 6, p. e7, 2018.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 692   OA
A. Akopyan, “3-Webs generated by confocal conics and circles,” Geometriae Dedicata, vol. 194, no. 1, pp. 55–64, 2018.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065
K. Chatterjee and G. F. Osang, “Pushdown reachability with constant treewidth,” Information Processing Letters, vol. 122, pp. 25–29, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1022   OA
P. Pranav et al., “The topology of the cosmic web in terms of persistent Betti numbers,” Monthly Notices of the Royal Astronomical Society, vol. 465, no. 4, pp. 4281–4310, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1072   OA
U. Bauer and H. Edelsbrunner, “The Morse theory of Čech and delaunay complexes,” Transactions of the American Mathematical Society, vol. 369, no. 5, pp. 3741–3762, 2017.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed